Home > Question > My father has high blood pressure. He has changed his dressing recently. His blood pressure drops a little fast

My father has high blood pressure. He has changed his dressing recently. His blood pressure drops a little fast

Oct 17 20214 people replied
Description Of Condition:

My father is 65 years old. When he was 45, his heart valve was inflamed and he had thoracotomy. After that, he took warfarin every day. When I was 55 years old, I checked out high blood pressure. After taking the antihypertensive drug enalapril maleate tablets for ten years, he took one tablet every day, but he didn't measure his blood pressure for ten years because he was afraid of checking out problems. Recently, I took a blood pressure measurement because I wanted to get the new coronavirus vaccine. I found that the high pressure was 180 and the low pressure was 110. He used to take enalapril maleate tablets, one tablet a day, once a day. Two days ago, I took my father to the hospital. The doctor added a drug called nifedipine sustained-release tablets. Since yesterday, one enalapril maleate tablet and one nifedipine sustained-release tablet have been taken every day. The blood pressure this afternoon is 130 high and 70 low. I think my blood pressure has suddenly dropped and it's a little fast. Just want to ask the doctor if I need to change this medicine.

Common Health Issues
See more related questions